MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT261412
Medical Device Problem Codes Malposition of Device (2616); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment for an abdominal aortic aneurysm using the gore® excluder® conformable aaa endoprosthesis, and the gore® excluder® aaa endoprosthesis.After inserting a bare-metal stent into the left renal artery, the trunk-ipsilateral leg endoprosthesis was pushed up and deployed just below the right renal artery.During deployment, the device migrated distally and was placed in a configuration with approximately 90 degrees of angulation centered around the flow divider.Further pushing up along the greater curvature resulted in shortening of the contralateral limb of the trunk-ipsilateral leg endoprosthesis.While attempting cannulation of the contralateral gate, the previously inserted bare-metal stent in the left renal artery dislodged.Although the pushing up was relaxed, the shape of the contralateral limb did not improve.Multiple attempts were made to cannulate the gate, but all were unsuccessful, and the procedure was converted to an aui (aorto-uni-iliac).The stent grafts were deployed within the trunk portion of the trunk-ipsilateral leg endoprosthesis to block blood flow to the contralateral side.The bare-metal stent originally planned for placement in the left renal artery was not implemented.The left common iliac artery was embolized with vascular plugs, and a femoral-femoral crossover bypass was performed to complete the procedure.Attending physician¿s opinion: cannulation should have been performed before fully deploying the device.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ayako yoshioka
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22901746
Report Number3007284313-2025-04217
Device Sequence Number8814003
Product Code MIH
UDI-Device Identifier00733132651030
UDI-Public(01)00733132651030(17)280403
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale